Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 322, NWS Memphis, TN

April 27, 2011Decatur County, Hardin County, McNairy County, Tennessee; Alcorn County, Tippah County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 3:07 PM CDT for Decatur County, Hardin County, McNairy County, Tennessee; Alcorn County, Tippah County, Mississippi. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 3:07 PM CDT (20:07 UTC)
Expired
Apr 27, 2011, 3:45 PM CDT
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Alcorn County, MS, Tippah County, MS, Decatur County, TN, Hardin County, TN, McNairy County, TN

The radar

The Columbus AFB radar (KGWX), 159 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 3:10 PM CDTHAIL 0.75Theo, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:02 AM CDTTornado Watch PDSSPC8 hr
Apr 27, 12:42 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WUUS54 KMEG 272007
SVRMEG
MSC003-139-TNC039-071-109-272045-
/O.NEW.KMEG.SV.W.0322.110427T2007Z-110427T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
307 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DECATUR COUNTY IN TENNESSEE...
  ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 345 PM CDT

* AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR THEO...OR
  12 MILES SOUTH OF BIG HILL POND STATE PARK...AND MOVING NORTHEAST
  AT 70 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORINTH AND
  SAVANNAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3539 8798 3538 8802 3535 8800 3531 8801
      3530 8798 3521 8798 3479 8872 3492 8887
      3556 8806 3548 8798 3547 8802 3544 8804
      3541 8796
TIME...MOT...LOC 2007Z 231DEG 62KT 3492 8869

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:49 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Apr 27, 12:49 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT WED APR 27 2011

.UPDATE...AVIATION DISCUSSION.

&&

...TORNADO THREAT INCREASING OVER NORTH MS... POSSIBLY WEST TN...

TORNADO THREAT WILL INCREASE THROUGH THE AFTERNOON OVER NORTH MS...
BECOMING ESPECIALLY CONCERNING OVER NORTH CENTRAL AND NORTHEAST MS
THIS AFTERNOON. STRONGLY SHEARED ENVIRONMENT WILL BECOME COLOCATED
WITH RAPIDLY INCREASING INSTABILITY NOSING EASTWARD FROM THE
SOUTH AND WEST. SURFACE DEWPOINTS IN THE LOWER 70S WILL FEED NORTH
INTO A DEVELOPING SQUALL LINE. EXPECT INCREASINGLY SUPERCELLULAR
STRUCTURES DEVELOPING WITHIN THE EASTWARD ADVANCING SQUALL LINE
THROUGH THE AFTERNOON.

DEPENDING ON HOW FAR NORTH THE INSTABILITY / WARM FRONT BUILDS IN
ADVANCE OF THE SQUALL LINE... PORTIONS OF WEST TN NEAR THE TN
RIVER MAY HAVE TO BE INCLUDED IN PDS TORNADO WATCH 232. PER LATEST
MCD FROM SPC... AN ADDITIONAL TOR WATCH MAY BE NEEDED FOR WEST TN
IF AIRMASS RECOVERS QUICKLY ENOUGH.

NORTH AND WEST OF THE MAIN SQUALL LINE... EXPECT A MARGINALLY
SEVERE HAIL THREAT OVER NORTHEAST AR AND THE MO BOOTHEEL... WITH
THE APPROACH OF THE UPPER LOW. MIDLEVEL DRYSLOT MAY KEEP PORTIONS
OF THESE AREAS BRIEFLY FREE OF STORMS IN THE INTERIM. A SECONDARY...
LESS INTENSE SQUALL LINE FORMING IN THE MIDLEVEL DRY SLOT CANNOT
BE RULED OUT.

PWB

&&

.PREV DISCUSSION... /ISSUED 631 AM CDT WED APR 27 2011/

DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

PREV DISCUSSION... /ISSUED 323 AM CDT WED APR 27 2011/

DISCUSSION...

SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.

COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.

THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.

HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.

HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.

ARS

&&

.AVIATION...
18Z TAF CYCLE

SHORT TERM TAFS WILL BE AMENDED BASED ON RADAR TRENDS. BRIEF IFR
CONDITIONS CAN BE EXPECTED AT A ALL SITES IN ASSOCIATION WITH
THUNDERSTORMS HAIL AND WIND GUSTS IN EXCESS OF 55 KNOTS ARE
POSSIBLE. ALL OF THIS ACTIVITY WILL END BY LATE THIS AFTERNOON
WITH VFR CONDITIONS EXPECTED BY THIS EVENING. WINDS WILL BE MAINLY
SOUTH AT 10 TO 20 KNOTS AND GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY
THEN SHIFTING TO THE NORTHWEST THIS EVENING AND DIMINISHING
OVERNIGHT.

JDS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  51  73  53 / 100  20  10   0
MKL  75  46  71  46 / 100  30  10   0
JBR  69  47  72  49 / 100  20  10   0
TUP  81  52  73  49 / 100  30  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-
     PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON
     MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
     MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 27, 3:49 AM CDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
349 AM CDT WED APR 27 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
349 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY OVER PORTIONS
OF THE MID-SOUTH EAST OF A LINE FROM SAVANNAH TENNESSEE TO ASHLAND
MISSISSIPPI TO HOUSTON MISSISSIPPI. THERE IS A MODERATE RISK OF
SEVERE THUNDERSTORMS TODAY EAST OF A LINE FROM HUNTINGDON
TENNESSEE TO RIPLEY TENNESSEE TO TUNICA MISSISSIPPI TO CHARLESTON
MISSISSIPPI. THE REMAINDER OF THE MID-SOUTH HAS A SLIGHT RISK OF
SEVERE WEATHER. TORNADOES...DAMAGING WINDS AND LARGE HAIL ARE ALL
POSSIBLE PARTICULARLY IN THE HIGH RISK AREA.

FLASH FLOODING IS ALSO POSSIBLE AS 1 TO 3 INCHES OF RAIN IS
POSSIBLE TODAY WITH UP TO 5 INCHES POSSIBLE IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING
STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER
FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN
OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT
ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER
SERVICE IN MEMPHIS.

In the hours before

Local storm report, Apr 27, 2:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
211 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      SENATOBIA               34.62N 89.97W
04/27/2011                   TATE               MS   PUBLIC

            NUMEROUS ROADS CLOSED COUNTYWIDE

0842 AM     HAIL             TRUMANN                 35.67N 90.52W
04/27/2011  E1.00 INCH       POINSETT           AR   PUBLIC

0845 AM     FLASH FLOOD      ASHLAND                 34.83N 89.18W
04/27/2011                   BENTON             MS   TRAINED SPOTTER

            EXTENSIVE ROAD FLOODING ACROSS THE COUNTY

0900 AM     FUNNEL CLOUD     OXFORD                  34.36N 89.53W
04/27/2011                   LAFAYETTE          MS   EMERGENCY MNGR

            MARBLE HAIL AND FUNNEL CLOUD ON WEST SIDE OF OXFORD

0915 AM     TORNADO          ESPERANZA               34.35N 89.16W
04/27/2011                   PONTOTOC           MS   FIRE DEPT/RESCUE

            BRIEF TORNADO TOUCHDOWN. NO DAMAGE

0930 AM     TSTM WND DMG     MANTACHIE               34.32N 88.49W
04/27/2011                   ITAWAMBA           MS   BROADCAST MEDIA

            2 FT DIAMETER TREES ALONG WITH SOME SMALLER TREES DOWN AT
            HWY 371 AND DONAVON RD

0932 AM     HAIL             ECRU                    34.36N 89.03W
04/27/2011  E0.75 INCH       PONTOTOC           MS   AMATEUR RADIO

0939 AM     HAIL             BLUE SPRINGS            34.40N 88.87W
04/27/2011  E1.00 INCH       UNION              MS   TRAINED SPOTTER

0950 AM     HAIL             SALTILLO                34.38N 88.69W
04/27/2011  E0.75 INCH       LEE                MS   EMERGENCY MNGR

            HAIL REPORTED IN BALDWYN AND SALTILLO

0950 AM     TSTM WND DMG     5 N TUPELO              34.34N 88.73W
04/27/2011                   LEE                MS   TRAINED SPOTTER

            TREES DOWN

1021 AM     FLASH FLOOD      OXFORD                  34.36N 89.53W
04/27/2011                   LAFAYETTE          MS   LAW ENFORCEMENT

            WATER RESCUE IN OXFORD. EXCESSIVE FLOODING COUNTYWIDE

1023 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

1023 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL AT JACKSON AND POPE STREET

1024 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E1.75 INCH       SHELBY             TN   BROADCAST MEDIA

            HAIL CRACKED A WINDSHIELD IN DOWNTOWN MEMPHIS AREA

1025 AM     TSTM WND DMG     9 N TREMONT             34.36N 88.25W
04/27/2011                   ITAWAMBA           MS   AMATEUR RADIO

            ROOF TORN OFF, TIN OFF PORCH

1025 AM     HAIL             MIDTOWN MEMPHIS         35.13N 89.98W
04/27/2011  E0.75 INCH       SHELBY             TN   PUBLIC

            PENNY SIZE HAIL AT COOPER AND YOUNG

1025 AM     TSTM WND DMG     3 W TREMONT             34.23N 88.30W
04/27/2011                   ITAWAMBA           MS   AMATEUR RADIO

            4-6 INCH LIMBS ON COTTON GIN ROAD

1027 AM     HAIL             MIDTOWN MEMPHIS         35.13N 89.98W
04/27/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL AT CLEVELAND AND GOODBAR

1032 AM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
04/27/2011                   HENDERSON          TN   PUBLIC

            SIX INCHES OF WATER COVERING ROADS

1038 AM     HAIL             ELLENDALE               35.23N 89.83W
04/27/2011  E0.75 INCH       SHELBY             TN   NWS EMPLOYEE

            PENNY SIZE HAIL FELL FOR ABOUT TWO MINUTES IN WESTBROOK
            SUBDIVISION

1040 AM     HAIL             BARTLETT                35.22N 89.84W
04/27/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL COVERED THE GROUND.

1125 AM     FLASH FLOOD      TRENTON                 35.97N 88.94W
04/27/2011                   GIBSON             TN   EMERGENCY MNGR

            NORTH COLLEGE STREET IN TRENTON CLOSED DUE TO FLOODING.
            ONE FOOT OF WATER OVER THE ROAD.

1130 AM     FLASH FLOOD      2 S BRADFORD            36.04N 88.82W
04/27/2011                   GIBSON             TN   EMERGENCY MNGR

            HWY 45 CLOSED. WATER OVER HWY

1130 AM     FLASH FLOOD      3 N MILAN               35.96N 88.75W
04/27/2011                   GIBSON             TN   EMERGENCY MNGR

            CADES ATWOOD RD CLOSED DUE TO FLOODING

1140 AM     FLASH FLOOD      TREMONT                 34.23N 88.25W
04/27/2011                   ITAWAMBA           MS   AMATEUR RADIO

            WATER OVER ROAD ON HWY 178 AND HWY 23

1217 PM     FLASH FLOOD      NEW ALBANY              34.49N 89.02W
04/27/2011                   UNION              MS   EMERGENCY MNGR

            NUMEROUS ROADS WITH 6 INCHES TO 3 FEET OF WATER CLOSED
            COUNTYWIDE

1217 PM     FLASH FLOOD      HUMBOLDT                35.82N 88.91W
04/27/2011                   GIBSON             TN   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED ACROSS THE COUNTY

1223 PM     HAIL             4 SW MILLINGTON         35.29N 89.94W
04/27/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

1230 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/27/2011  E1.25 INCH       RANDOLPH           AR   PUBLIC

1246 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/27/2011  E2.75 INCH       RANDOLPH           AR   BROADCAST MEDIA

1248 PM     FUNNEL CLOUD     WEBB                    33.95N 90.35W
04/27/2011                   TALLAHATCHIE       MS   PUBLIC

            FUNNEL CLOUD DECENDING NEAR GROUND

0106 PM     FLASH FLOOD      HENDERSON               35.44N 88.65W
04/27/2011                   CHESTER            TN   AMATEUR RADIO

            TDOT HAS CLOSED HWY 45 DUE TO FLOODING

0115 PM     HAIL             BATESVILLE              34.32N 89.94W
04/27/2011  E4.00 INCH       PANOLA             MS   BROADCAST MEDIA

0118 PM     FLOOD            POCAHONTAS              36.26N 90.97W
04/27/2011                   RANDOLPH           AR   PUBLIC

            WATER IS OUT OF THE BANKS AND IS WALMART ON US 67. MANY
            OTHER BUISNESSES FLOODED AND EVACUATIONS.

0124 PM     FLASH FLOOD      CORDOVA                 35.15N 89.78W
04/27/2011                   SHELBY             TN   PUBLIC

            FLOODING ACROSS JENKINS RD AND MACON RD

0127 PM     FLASH FLOOD      TUNICA                  34.69N 90.38W
04/27/2011                   TUNICA             MS   EMERGENCY MNGR

            COUNTY-WIDE LOCALIZED FLOODING. MOST ROADS IN TUNICA HAVE
            WATER OVER THEM. ROADS GENERALLY UNDER 1-3 FT OF WATER.
            OLD HWY 61 WASHED OUT FROM DUNDEE TO MAYPLACE.

0140 PM     FLASH FLOOD      BOLIVAR                 35.26N 89.00W
04/27/2011                   HARDEMAN           TN   LAW ENFORCEMENT

            COUNTY-WIDE FLOODING. MUDSLIDE AT HWY 121 SOUTH WITH
            ELECTRIC POLES DOWN

0147 PM     FLASH FLOOD      MANTACHIE               34.32N 88.49W
04/27/2011                   ITAWAMBA           MS   AMATEUR RADIO

            4 INCHES OF WATER AT PARK STREET AND HWY 371

0153 PM     TORNADO          OXFORD                  34.36N 89.53W
04/27/2011                   LAFAYETTE          MS   FIRE DEPT/RESCUE

            TORNADO TOUCHDOWN WITH DAMAGE. EXTENT UNKNOWN. COUNTY
            ROADS 369 AND 469 SOUTH OF OXFORD.

0206 PM     FLASH FLOOD      3 N TREMONT             34.28N 88.25W
04/27/2011                   ITAWAMBA           MS   AMATEUR RADIO

            BRIAR RIDGE RD UNDER 5-6 INCHES OF WATER

&&

SVR
Local storm report, Apr 27, 2:18 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
218 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             3 S OXFORD              34.32N 89.53W
04/27/2011  E1.75 INCH       LAFAYETTE          MS   LAW ENFORCEMENT

0140 PM     TSTM WND DMG     3 S OXFORD              34.32N 89.53W
04/27/2011                   LAFAYETTE          MS   LAW ENFORCEMENT

            STRONG WINDS WITH DAMAGE. LOTS OF TREES DOWN.

&&

SVR
Local storm report, Apr 27, 2:41 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
241 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TORNADO          9 S OXFORD              34.23N 89.53W
04/27/2011                   LAFAYETTE          MS   AMATEUR RADIO

            CONFIRMED TRAILER DESTROYED. HOUSE PARTIALLY DESTROYED.
            MANY TREES AND POWERLINES DOWN.

&&

SVR
Local storm report, Apr 27, 2:48 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     FLASH FLOOD      TRENTON                 35.97N 88.94W
04/27/2011                   GIBSON             TN   EMERGENCY MNGR

            152 W, MCALLISTER, AND NORTH COLLEGE STREET CLOSED DUE TO
            WATER COVERING ROADS.

&&

SVR
Local storm report, Apr 27, 3:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
304 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TORNADO          2 E RIENZI              34.77N 88.50W
04/27/2011                   ALCORN             MS   EMERGENCY MNGR

            TORNADO ON THE GROUND AT HWY 356 EAST OF RIENZI. DEBRIS
            IN THE AIR WEST OF LEEDY

&&

SVR
Local storm report, Apr 27, 3:05 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
305 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             JONESBORO               35.82N 90.69W
04/27/2011  E1.00 INCH       CRAIGHEAD          AR   TRAINED SPOTTER

&&

SVR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:06 PM CDTTornado WarningMEGFayette, Haywood, Tipton54 min
Apr 26, 7:17 PM CDTTornado WarningMEGFayette, Shelby43 min
Apr 26, 7:20 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton37 min
Apr 26, 7:22 PM CDTTornado WarningMEGFayette, Hardeman, Haywood53 min
Apr 26, 7:27 PM CDTFlash Flood WarningMEGFayette, Haywood, Shelby, Tipton3 hr
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby56 min
Apr 26, 7:49 PM CDTTornado WarningMEGCrockett, Haywood34 min
Apr 26, 8:07 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy68 min
Apr 26, 8:10 PM CDTTornado WarningMEGChester, Hardeman, Madison50 min
Apr 26, 8:26 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton39 min
Apr 26, 8:42 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy, Madison48 min
Apr 26, 8:47 PM CDTTornado WarningMEGChester, Hardeman, McNairy43 min
Apr 26, 8:47 PM CDTTornado WarningMEGChester, Decatur, Henderson, McNairy, Madison58 min
Apr 26, 8:55 PM CDTTornado WarningMEGMcNairy65 min
Apr 26, 8:57 PM CDTFlash Flood WarningMEGFayette, Hardeman6 hr
Apr 26, 9:09 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy51 min
Apr 26, 9:17 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy43 min
Apr 26, 9:24 PM CDTTornado WarningMEGMcNairy20 min
Apr 26, 9:45 PM CDTFlash Flood WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more6 hr
Apr 26, 9:52 PM CDTTornado WarningMEGDecatur, Hardin, Henderson38 min
Apr 26, 9:53 PM CDTTornado WarningMEGHardeman, McNairy35 min
Apr 26, 10:04 PM CDTSevere Thunderstorm WarningMEGShelby56 min
Apr 26, 10:17 PM CDTTornado WarningMEGDecatur, Hardin28 min
Apr 26, 10:23 PM CDTFlash Flood WarningMEGFayette, Hardeman, Haywood, Madison, Tipton4 hr
Apr 26, 10:26 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy16 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningMEGFayette48 min
Apr 26, 10:53 PM CDTSevere Thunderstorm WarningMEGDecatur22 min
Apr 26, 11:08 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood52 min
Apr 26, 11:29 PM CDTFlash Flood WarningMEGShelby6 hr
Apr 26, 11:56 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman49 min
Apr 27, 12:03 AM CDTSevere Thunderstorm WarningMEGChester, Crockett, Hardeman, Henderson, McNairy, Madison42 min
Apr 27, 12:28 AM CDTTornado WarningMEGHardeman, McNairy32 min
Apr 27, 12:45 AM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy24 min
Apr 27, 2:24 AM CDTTornado WarningMEGMcNairy31 min
Apr 27, 2:26 AM CDTFlash Flood WarningMEGChester, Decatur, Fayette, Hardeman, Hardin, Henderson and 3 more4 hr
Apr 27, 3:13 AM CDTSevere Thunderstorm WarningMEGMcNairy47 min
Apr 27, 3:14 AM CDTTornado WarningMEGHardin, McNairy46 min
Apr 27, 3:48 AM CDTTornado WarningMEGHardin18 min
Apr 27, 6:33 AM CDTFlash Flood WarningMEGShelby4 hr
Apr 27, 7:14 AM CDTFlash Flood WarningMEGFayette, Hardeman, McNairy, Shelby4 hr
Apr 27, 7:43 AM CDTFlash Flood WarningMEGLauderdale, Shelby, Tipton6 hr
Apr 27, 7:46 AM CDTFlash Flood WarningMEGChester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more6 hr
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningMEGShelby37 min
Apr 27, 10:25 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton35 min
Apr 27, 10:32 AM CDTFlash Flood WarningMEGShelby4 hr
Apr 27, 10:53 AM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Gibson, Haywood, Lauderdale, Madison and 1 more14 min
Apr 27, 10:55 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, McNairy, Madison, Shelby50 min
Apr 27, 11:00 AM CDTFlash Flood WarningMEGCarroll, Gibson, Henry, Weakley6 hr
Apr 27, 11:10 AM CDTTornado WarningMEGFayette, Shelby50 min
Apr 27, 11:18 AM CDTFlash Flood WarningMEGFayette, Hardeman, McNairy, Shelby6 hr
Apr 27, 11:32 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, Henderson, Madison28 min
Apr 27, 11:44 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Henderson, McNairy31 min
Apr 27, 11:56 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Madison34 min
Apr 27, 12:13 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Henderson, Madison17 min
Apr 27, 12:25 PM CDTSpecial Weather StatementMEGTipton35 min
Apr 27, 12:33 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby42 min
Apr 27, 1:32 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman28 min
Apr 27, 1:42 PM CDTFlash Flood WarningMEGLauderdale, Shelby, Tipton63 min
Apr 27, 1:55 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy12 min
Apr 27, 1:56 PM CDTFlash Flood WarningMEGChester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more3 hr
Apr 27, 2:32 PM CDTAreal Flood WarningMEGShelby3 days
Apr 27, 2:50 PM CDTTornado WarningMEGHardin40 min
Apr 27, 2:58 PM CDTAreal Flood WarningMEGLauderdale, Shelby, Tipton5 days
Apr 27, 2:58 PM CDTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more6 hr
Apr 27, 3:26 PM CDTTornado WarningMEGDyer34 min
Apr 27, 3:27 PM CDTTornado WarningMEGDecatur, Hardin33 min
Apr 27, 3:29 PM CDTRiver Flood WarningMEGDecatur, Perry17 days
Apr 27, 4:59 PM CDTAreal Flood WarningMEGCarroll, Chester, Crockett, Decatur, Fayette, Gibson and 11 more66 hr
Apr 27, 5:05 PM CDTFlash Flood WarningMEGMcNairy85 min
Apr 27, 5:08 PM CDTAreal Flood WarningMEGFayette, Hardeman, McNairy, Shelby66 hr
Apr 27, 5:27 PM CDTRiver Flood WarningMEGLauderdale, Tipton19 hr
Apr 27, 6:27 PM CDTAreal Flood WarningMEGMcNairy36 hr
Apr 26, 7:00 PM CDTTornado WarningMEGCoahoma, Panola, Quitman, Tate, Tunica30 min
Apr 26, 7:06 PM CDTTornado WarningMEGCoahoma, Lafayette, Panola, Quitman54 min
Apr 26, 7:19 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Quitman, Tate, Tunica56 min
Apr 26, 7:21 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Panola, Quitman, Tate and 2 more54 min
Apr 26, 7:54 PM CDTTornado WarningMEGLafayette, Marshall, Panola, Tate51 min
Apr 26, 8:04 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tate, Tippah, Union56 min
Apr 26, 8:12 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Tate35 min
Apr 26, 8:26 PM CDTRiver Flood WarningMEGQuitman13 days

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.